# SDR A6WA201140084

- Difficulty date: February 7, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- Engine: Ge CF34*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Condition: Chafed
- Location: Lt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE EXHAUST NOZZLE FAIRING HAS CHAFE AT INBD SIDE WHERE PYLON FAIRING RUBS.  REPAIRED CHAFED DAMAGED AREA AT INBD SIDE LT ENG EXHAUST NOZZLE FAIRING IAW REO 601R-78-11-3958.
